# SDR SWI2024F00505

- Difficulty date: April 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 645 S26l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY - CORROSION ON FRAME  WEB AND LOWER FLANGE FS645.00 STGR26R - STGR26L. (MARKED IN RED)     (C-CHECK RO 6/17/2024)   BLENDED CORROSION ON FRAME WEB AND LOWER FLANGE AT FS645.00 STGR26R - STGR26L IAW CRJ 700 SRM 51-21-06-001-001-A01 RECEIVED REO 670-53-31-876 REV --, DATED 2024-05-21 AND COMPLIED WITH ALL STEPS. AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY ALL CHECKS GOOD
